# SDR CALA2018120202452

- Difficulty date: November 27, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 105,132 hours, 16,272 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 257T110315
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT MOVE PAST OFF POSITION JACKED A/C PER MM 07-11-01, PERFORMED OPERATIONAL TEST "MAIN GEAR EXT/RET SYSTEM" PER MM32-32-00-705-001. WITH NO ABNORMITIES NOTED AT THIS TIME. (4CYCLES). CHANGED LANDING GEAR CONTL LEVER MODULE FOR PRECAUTIONARY AS PER MAINT CONTL. R&R AS PER 32-31-01-004-001 OPS CHECKS NORMAL, OK FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED TT 1064501 SN OFF 1047 IPC REFERENCE 32-31-01-01 MODULE, LANDING OFF 64-3231-9-0003 1047 ON 64-3231-9-0003 0763.
